# SDR CED2006F00020

- Difficulty date: October 3, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N238CA
- Make and model: Lear 25
- Aircraft serial: 25040
- Engine: Ge CJ6106
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: 66001381
- Condition: Defective
- Location: Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE AIRCRAFT ABORTED TAKEOFF ROLL, THE NR 2 ENGINE WAS NOT MAKING TAKEOFF EPR.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A DEFECTIVE EPR GAUGE.  MAINTENANCE REPLACED THE DEFECTIVE GAUGE.  (K)
